MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable result calcium gen.2 from the cobas 6000 c (501) module.The initial result was 1.38 mg/dl, and the repeat result from a different c501 analyzer was 8.34 mg/dl.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The cobas 6000 c (501) module serial number is (b)(6).The investigation is still ongoing.
 
Additional Manufacturer Narrative
A field service engineer (fse) checked all of the pressures and water levels and performed mechanical function checks on the system.The system passed a hardware check by test performance, a calcium precision test, calibration, and qc.No root cause was found however the instrument performance was verified and the investigation determined that the service action resolved the issue.

Brand Name
CALCIUM GEN. 2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21264879
Report Number1823260-2025-00265
Device Sequence Number15839303
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberCA GEN.2
Device Catalogue Number05061482190
Device Lot Number821334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexMale